Open Access
May 2018 Compact and “compact” operators on standard Hilbert modules over W-algebras
Dragoljub J. Kečkić, Zlatko Lazović
Ann. Funct. Anal. 9(2): 258-270 (May 2018). DOI: 10.1215/20088752-2017-0053


We construct a topology on the standard Hilbert module l2(A) over a unital W-algebra A such that any “compact” operator (i.e., any operator in the norm closure of the linear span of the operators of the form xzy,x) maps bounded sets into totally bounded sets.


Download Citation

Dragoljub J. Kečkić. Zlatko Lazović. "Compact and “compact” operators on standard Hilbert modules over W-algebras." Ann. Funct. Anal. 9 (2) 258 - 270, May 2018.


Received: 12 February 2017; Accepted: 1 June 2017; Published: May 2018
First available in Project Euclid: 20 December 2017

zbMATH: 06873702
MathSciNet: MR3795090
Digital Object Identifier: 10.1215/20088752-2017-0053

Primary: 46L08
Secondary: 47B07 , 54E15

Keywords: ‎compact‎ ‎operators , Hilbert module , uniform spaces

Rights: Copyright © 2018 Tusi Mathematical Research Group

Vol.9 • No. 2 • May 2018
Back to Top